# SDR FDKA200608191

- Difficulty date: August 6, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 13,928 hours, 12,847 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 852701
- Part serial: A13308
- Condition: Failed
- Location: Spoilers
- Part time: 11,176 hours, 10,564 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6118 HSV - THE CREW REPORTED A SPOILER FAIL MESSAGE.  THE A/C FERRIED TO MCO WHERE MAINTENANCE REPLACED THE O/B PROX SENSOR.
